Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Jump to: W
Number of items: 1.

W

Wang, Qinglong, Liu, Zhijun, Zhang, Zingan and Cheke, Robert ORCID: 0000-0002-7437-1934 (2017) Incorporating prey refuge into a predator–prey system with imprecise parameter estimates. Computational & Applied Mathematics, 36 (2). pp. 1067-1084. ISSN 0101-8205 (Print), 1807-0302 (Online) (doi:10.1007/s40314-015-0282-8)

This list was generated on Fri Aug 17 08:29:30 2018 BST.